Jump to content
CrazyBoards.org

Recommended Posts

I adored zypzrexa and considered it to be the most effective MI med on the market.... until saphris, heh.

I got bulemia on it. Med induced bulemia, though.

If you get the "eat the fridge" effect, you may wish to ask for zyprexa zydis which may or may not help. IN my case, it did not help, but for some it does.

Get your cholesterol montiored.

Anna

Link to comment
Share on other sites

I liked Zyprexa in a way because it did help calm some of my manic highs, and it did help me to sleep and helped my thought processes (like racing thoughts). At 15mg per night, it did help with the hallucinations as well when added on to Lithium for mood. The main problem I had with being on Zyprexa was akathisia. I couldn't sit still. The inpatient pdoc did give me cogentin and increased the dosage over time (I was up to 2mg BID; usual dosage is 1mg BiD) and I was still having a hard time sitting still. It was also increasing my anxiety. So I had to switch to Clozaril as that was one of the final atypical antipsychotics that was trialed on me. (Fanapt and Saphris had not come out yet when I started Clozaril last January)

Link to comment
Share on other sites

I loved, loved, loved zyprexa. I think the best, sanest, I've ever felt was on zyprexa. But the weight gain was more than I could tolerate, in the long run. It's not that bad for everyone though, so it's definitely worth trying.

Anna - Saphris, better than z? Really?

Link to comment
Share on other sites

  • 2 weeks later...

I've been on Zyprexa for about a week and a half now. I'm really concerned about the weight issue (I'm a 6'3 235 pd. guy) and don't want to bulk up anymore.

I have noticed that I am divebombing the sweets more than ever this past week....uh oh.

More signficant is how I seem to be needing tons of sleep right now. Has anyone ever had that side effect. Just a desire to stay in bed and not get up at all?

Link to comment
Share on other sites

Yes, zyprexa can make you sleepy and gain. the sleepiness may wear off in time.

Try zyprexa zydis the wafer (some people find this helps with the appetite increase and I ALso found it made me less sedaded).

Did not help ME with teh appetite thing, unfortunately, but it can help.

Anna

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...